Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 450175, 18 pages
http://dx.doi.org/10.1155/2013/450175
Research Article

Less Conservative Stability Criteria for Neutral Type Neural Networks with Mixed Time-Varying Delays

1School of Automation Engineering, University of Electronic Science and Technology of China, Chengdu 611731, China
2School of Mathematical Sciences, University of Electronic Science and Technology of China, Chengdu 611731, China
3Key Laboratory for Neuroinformation of Ministry of Education, University of Electronic Science and Technology of China, Chengdu 611731, China
4College of Information Sciences and Technology, Hainan University, Haikou 570228, China

Received 20 May 2013; Accepted 7 September 2013

Academic Editor: Qiankun Song

Copyright © 2013 Kaibo Shi et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Kaibo Shi, Hong Zhu, Shouming Zhong, Yong Zeng, Yuping Zhang, and Li Liang, “Less Conservative Stability Criteria for Neutral Type Neural Networks with Mixed Time-Varying Delays,” Journal of Applied Mathematics, vol. 2013, Article ID 450175, 18 pages, 2013. doi:10.1155/2013/450175